# SDR USAA2008122492319

- Difficulty date: December 12, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 34,589 hours, 13,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Repair
- Part number: D53480043205
- Condition: Corroded
- Location: R2 Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - NR 6142505 - GALVANIC CORROSION ON EXISTING REPAIR AT SILL OF R2 DOOR, FR66, -Y1732.  REPAIRED SILL IAW A319 SRM 53-41-14.
